# SDR QXEA2020012800058

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 23,860 hours, 25,804 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Damaged
- Location: Prop Deice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PROP DE-ICE CAUTION ILLUMINATED. DURING RUNNING OF PROP DE-ICE CHECKLIST, CAUTION LIGHT EXTINGUISHED AND RE ILLUMINATED. FINISHED CHECKLIST AND CAUTION ILLUMINATED AGAIN. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS WITH NO FAULTS FOUND. C/W FINC CK OF PROP DEICE IAW Q400 AMM 30-61-00-720-801, NO PROP DEICE CAUTION NOTED. FURTHER T/S'ING INCLUDES VISUAL CHECK OF #1 AND #2 PROP ASSY'S INCLUDING LEADING EDGES OF ALL BLADES, VISUAL CHECK OF DEICE HARNESSES AND BRUSH BLOCK'S. FOUND #2 PROP BLADES 3 AND 4 DEICE HARNESSES INTERMITTENTLY TO OPEN. REMOVED AND REPLACED #2 PROP BLADE 3 AND 4 DEICE HARNESS'S IAW Q400 AMM 61-10-06-000/400-805. C/W FUNC CK AND CALIBRATION OF PROP DEICE HEATER ELEMENTS IAW Q400 AMM 30-61-00-760-801. NO PROP DEICE CAUTION NOTED. ALL PHASES IOF #1 AND #2 AC GEN STEADY AT .19 LOAD. FUNC CK OF PROP DEICE SYSTEM PER Q400 AMM 30-61-00-720-801 CHECKS GOOD. RETURNED TO SERVICE.
